# SDR REXA2017040400480

- Difficulty date: April 4, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: CDSP46335
- Condition: Inoperative
- Location: O2 Mask Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 RT SIDE PASSENGER OXYGEN MASK DOOR FAILED TO OPEN.  REMOVED AND REPLACED THE OXYGEN MASK DOOR LATCH IAW AMM 35-21-05, OPS TESTED GOOD IAW AMM 35-20-00-710-803.
